# SDR VNAA20250116067

- Difficulty date: January 16, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 40,402 hours, 38,720 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690334071
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H I/B SEAT TRACK @ FS 538 HAS SOME GOUGING AND MINOR CORROSION WHICH REQUIRES EVALUATION. CORRECTIVE ACTION: REMOVED RBL 9 SEAT TRACK BETWEEN FS485 AND FS581 IAW CRJ-700 SRM 53-00-49-000-801-A03. FABRICATED NEW SEAT TRACK P/N SH690-33407-1 @ RBL 9 SEAT TRACK BETWEEN FS485 AND FS581 IAW CRJ 700 SRM 53-00-49-201-002-A01. INSTALLED SEAT TRACK P/N SH690-33407-1 @ RBL 9 BETWEEN FS485 AND FS581 IAW CRJ 700 AMM 53-00-49-400-801-A03.
